# SDR F3LA200800244

- Difficulty date: April 25, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N938FR
- Make and model: Airbus A319-111
- Aircraft serial: 2406
- Aircraft time: 11,484 hours, 5,590 cycles
- Engine: Cfmint CFM565B5
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D53570712212
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C2 C CHECK INSPECTION NOTED FRAME 72 SHEAR WEBS DAMAGED IN THE AREA OF STRINGER 32 LEFT.  MAINTENANCE REMOVED DAMAGED SHEAR TIES FROM STRINGER 32 LEFT TO 31 LEFT.  REMOVED FRAME 72 FROM STRINGER 24 RIGHT TO 28 LEFT.  FABRICATED NEW ANGLES IN ACCORDANCE WITH THE REQUIRMENTS OF EA A9-53R-30262, SRM 51-42-11 FIGURE 8 AND SRM 53-51-12.  INSTALLATION WAS ACCOMPLISHED ON NR C043414.  UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE.
